# SDR DALA2025102007641

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,534 hours, 32,543 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE LINE BEARING BR4 A/C SIDE TOP SIDE FITTING HAS DRILL START ON O/B SIDE OF #7 HOLE.   COMPLIED WITH ER/A 629674-14. (1257738)
